MATHEMATICA BOHEMICA, Vol. 137, No. 3, pp. 259-274, 2012

Meromorphic functions that share a nonzero polynomial IM

Pulak Sahoo

Pulak Sahoo, Netaji Subhas Open University, 1 Woodburn Park, Kolkata-700020, India, e-mail:

Abstract: We study the uniqueness theorems of meromorphic functions concerning differential polynomials sharing a nonzero polynomial IM, and obtain two theorems which will supplement two recent results due to X. M. Li and L. Gao.

Keywords: uniqueness, meromorphic function, differential polynomials

Classification (MSC 2010): 30D35

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]